# SDR AALA202402282139

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 36,516 hours, 15,541 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 7579078
- Condition: Failed
- Location: Hyd Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ENGINE 1 HYDRAULIC PUMP FAILED INFLIGHT; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. REMOVED AND REPLACED NUMBER 1 ENGINE HYDRAULIC PUMP (AALA202402287533). REMOVED AND REPLACE CASE DRAIN FILTER MODULE (AALA202402282139). REMOVED AND REPLACED PRESSURE HOSE (AALA202402282105). PER AMM 29-11-11 AND AMM 29-10-52 AND 29-11-51. OPERATIONAL AND LEAK CHECK GOOD.
